# SDR 08FDEA02485

- Difficulty date: June 25, 2008
- Submitted: July 2, 2008
- Operation: Air carrier
- Aircraft: N660FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 759
- Aircraft time: 19,321 hours, 10,256 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A53779699200
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THRU FWD CARGO FRAME 31, MDCC  FLOORBEAM BETWEEN SEAT TRACK NR 4 LT AND NR 5 LT HAS .250 INCH CRACK REMOVED DAMAGED SECTION AND INSTALLED CROSSBEAM REPAIR AT FR 31 BETWEEN SEAT TRACK NR 4 LT AND NR 5 LT IAW A300-600 SRM 53-10-15, FIG 206.
